# SDR CA041122007

- Difficulty date: November 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3080 · Ice Detection
- Part: Element
- Part number: 9754421421
- Condition: Failed
- Location: Vane Heater
- Component: Aoa Transmitter, Rosemount
- Component part number: 9754421421
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A CHECK OF THE PROBES HEATING SYSTEM, THE LT VANE HEAT WAS FOUND INOP. AOA ASSY REPLACED, FUNCTION TESTS SATISFACTORY.
